RESTRAINED SECURE DOMINATION IN THE JOIN AND CORONA OF GRAPHS

Enrico Limbo Enriquez

Abstract


Let  be a connected simple graph. A restrained dominating set  of a graph , is a restrained secure dominating set of  if for each , there exists  such that  and the set  is a dominating set of . The minimum cardinality of a restrained secure dominating set of , denoted by  is called the restrained secure domination number of . A restrained secure dominating set of cardinality  is called a - of . In this paper, we show that every integer  and  with  is realizable as restrained secure domination number and order of  respectively. Further, we characterize the restrained secure dominating sets in the join and  corona of two graphs and give some important results.


Full Text:

PDF

References


REFERENCES

C.M. Loquias and E.L. Enriquez, On Secure Convex and Restrained Convex Domination in Graphs, International Journal of

Applied Engineering Research, Vol. 11, 2016, no. 7, 4707-4710

C.M. Mynhardt, H.C. Stwart and E. Ungerer Excellent trees and secure domination, Utilitas Math 67(2005) 255-267.

E.J. Cockayne, and S.T. Hedetniemi Towards a theory of domination in graphs, Networks, (1977) 247-261.

E.J. Cockayne, O. Favaron and C.M. Mynhardt Secure domination, weak Roman domination and forbidden subgraphs.

Bull. Inst. Combin. Appl. 39(2003) 87-100.

E. L. Enriquez, Secure Restrained Convex Domination in Graphs. International Journal of Mathematical Archive, Vol. 8,

, no. 7, 1-5

E.L. Enriquez, On Some Operations of Secure Restrained Convex Domination in Graphs, Journal of Global Research in

Mathematical Archives, Vol. 4, 2017, no. 11, 30-36

E.L. Enriquez, and S.R. Canoy,Jr., On a Variant of Convex Domination in a Graph. International Journal of Mathematical

Analysis, Vol. 9, 2015, no. 32, 1585-1592.

E.L. Enriquez, and S.R. Canoy,Jr., Secure Convex Domination in a Graph. International Journal of Mathematical Analysis,

Vol. 9, 2015, no. 7, 317-325.

G. Chartrand and P. Zhang, A First Course in Graph Theory. Dover Publication, Inc., New York, 2012.

J.A. Telle, A. Proskurowski, Algorithms for Vertex Partitioning Problems on Partial-k Trees} SIAM J. Discrete

Mathematics, 10(1997), 529-550.

P.R. Pushpam, and C. Suseendran, Secure Restrained Domination in Graphs. Math.Comput.Sci, (2015)9:239-247.

O. Ore. Theory of Graphs. American Mathematical Society, Provedence, R.I., 1962.

R.A. Bacalso and E.L. Enriquez, On Restrained Clique Domination in Graphs, Journal of Global Research in Mathematical

Archives, Vol. 4, 2017, no. 12, 73-77

R. C. Alota and E. L. Enriquez, On Disjoint Restrained Domination in Graphs, Global Journal of Pure and Applied

Mathematics, Vol.12, 2016, no. 3, 2385-2394


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter